# SDR AALA20120113TUL15

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 53,359 hours, 18,234 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LEFT WHEEL WELL STATIONS 1151 TO 1153 ON KEEL BEAM CENTER WEB.  INSTALLED DOUBLER PER AARD 53-40-12.
